Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 31, 2016Meriwether County, Pike County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 31, 2016, 3:00 PM EDT for Meriwether County, Pike County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2016, 3:00 PM EDT (19:00 UTC)
Expired
Jul 31, 2016, 3:45 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA

Counties Meriwether County, GA, Pike County, GA

The radar

The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
303 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

481 
WWUS82 KFFC 311900
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT SUN JUL 31 2016
 
GAZ067-068-311945-
PIKE GA-MERIWETHER GA-
300 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR PIKE AND MERIWETHER COUNTIES
UNTIL 345 PM EDT...

AT 300 PM EDT...A STRONG THUNDERSTORM WAS OVER WOODBURY...OR 7 MILES
EAST OF GREENVILLE...MOVING EAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY 
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING 
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE 
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ZEBULON...GREENVILLE...WOODBURY...WARM
SPRINGS...MOLENA...WILLIAMSON... MEANSVILLE...GAY...RALEIGH...HARRIS
CITY...LIFSEY SPRINGS...HOLLONVILLE... HILLTOP AND IMLAC.

LAT...LON 3320 8440 3320 8438 3319 8437 3319 8434
      3301 8427 3299 8434 3299 8449 3297 8451
      3297 8453 3295 8452 3293 8452 3288 8470
      3308 8476
TIME...MOT...LOC 1900Z 266DEG 5KT 3302 8458 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 31, 1:51 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 31, 1:51 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
151 PM EDT SUN JUL 31 2016

.PREV DISCUSSION... /issued 1030 AM EDT SUN JUL 31 2016/

UPDATE...

After some morning stratus delayed heating this morning a
bit...now seeing full sun across most all locations. Convective
temp slightly higher this morning but should have no problem
realizing good coverage of storms once again today. Best chances
appear to be along and south of the I85 corridor where best deep
layer moisture resides but certainly cannot rule out for the north
either where still sufficient moisture for low end sct storms.
Warm mid levels will once again inhibit robust convection and
limit strong to severe threat. Exception may be far north where
some slightly cooler mid level air moves in this afternoon.
Current grids have an excellent handle on all of this and no
changes planned.

Deese

PREV DISCUSSION... /issued 740 AM EDT SUN JUL 31 2016/

SHORT TERM /Today through Monday/...
Still not expecting any major changes to the general pattern we
have seen over the area for the past several days. Weak upper
troughing remains in place through Monday. Models are indicating
that the better moisture...with PWs around 1.75 to 2 inches has
settled south into Central Georgia. Better instability also
expected over the southern half of the forecast area through the
period. Scattered convection expected to develop each day with
slightly better POPs across our Central Georgia zones. As with
the past several days... lack of any strong upper-level support
and moderate instability at best should keep convection below
severe limits. Increased convective cloud cover and precipitation
coverage each afternoon will help to moderate temperatures a
little bit...but we should see highs at or slightly above seasonal
normals each day. Heat Index values are expected to remain below
advisory levels.

20

LONG TERM /Monday Night through Saturday/...
Long-range models continue to show a weak... yet persistent long
wave trough drifting along the Atlantic seaboard by early Tuesday.
Disturbances traversing through this upper trough will deepen a
surface low off the mid-Atlantic coast and help drag a weak
surface front into the state by late Tuesday. At this time... it
appears a developing northwest flow aloft could spread some drier
air into at least parts of north GA and help push the boundary
into mainly central GA by Tuesday afternoon. This suggest a lessor
rain chance across north GA and maybe only a low scattered
coverage across central GA on Tuesday and Wednesday. Weak
disturbances in the west to northwest flow aloft combined with
increasing low level moisture from a developing southerly low
level flow should help increase rain chances across the area by
Thursday and this pattern may continue into the weekend. For
now... will continue to show 30-40 percent pops for the later half
of the work week and into Saturday. The overall pattern shows a
weakly sheared environment with only modest instabilities... all
suggesting any severe threat will be minimal with nothing
widespread or organized severe-wise expected through the long
term at this time. Otherwise... highs in the 90s and lows in the
70s will persist.

39

&&

.AVIATION...
18Z UPDATE...

The axis of best moisture and energy for thunderstorm development
continues to be over southern sections from CSG to MCN. Have
initialized with TEMPO groups for these southern TAF sites but not
for the ATL area sites where I delayed activity until 19Z and
based on current trends...this could perhaps have been delayed
even further. Otherwise...a shortwave moves through tonight into
tomorrow morning. Have not played this up all that much in current
TAF set but will need to watched closely as this could cause some
unexpected activity even during the overnight hours. For
now...have limited the Prob30 to 18Z to 22Z for ATL on Mon.

//ATL CONFIDENCE...18Z UPDATE...
Medium on TSRA timing.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          94  73  93  73 /  40  40  40  30
Atlanta         90  74  91  74 /  50  50  40  30
Blairsville     87  68  88  67 /  30  30  40  30
Cartersville    91  72  92  71 /  40  40  40  30
Columbus        93  75  93  74 /  50  50  50  40
Gainesville     90  73  90  73 /  30  30  40  30
Macon           94  73  93  73 /  50  50  50  40
Rome            91  71  93  72 /  30  30  40  30
Peachtree City  91  73  92  71 /  50  50  40  30
Vidalia         95  76  94  75 /  50  50  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....16
AVIATION...Deese
Hazardous weather outlook, Jul 31, 2:22 PM EDT, 38 minutes before
FLUS42 KFFC DDHHMM
HWOFFC

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EDT SUN JUL 31 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011800-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
222 PM EDT SUN JUL 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE STORMS POSSIBLE...
SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THE EARLY EVENING HOURS.
SOME OF THE STORMS WILL BE STRONG WITH ISOLATED SEVERE STORMS POSSIBLE...
MAINLY IN CENTRAL GEORGIA.

WEATHER HAZARDS EXPECTED...
GUSTY WINDS OF 40 TO 60 MPH...LARGE HAIL...FREQUENT LIGHTNING AND
LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. A FEW STORMS COULD BE STRONG WITH
GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

16

In the hours before

Special weather statement, Jul 31, 1:14 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
114 PM EDT SUN JUL 31 2016

GAZ080-311745-
TAYLOR GA-
114 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR TAYLOR COUNTY UNTIL 145 PM EDT...

AT 113 PM EDT...A STRONG THUNDERSTORM WAS NEAR BUTLER...MOVING
NORTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUTLER...REYNOLDS...POTTERVILLE AND FICKLING MILL.

LAT...LON 3261 8432 3269 8420 3268 8418 3269 8414
      3268 8413 3269 8411 3264 8408 3263 8406
      3263 8407 3258 8407 3256 8405 3255 8402
      3254 8401 3251 8409 3251 8411 3250 8413
      3247 8421
TIME...MOT...LOC 1713Z 239DEG 14KT 3258 8419

16
Special weather statement, Jul 31, 1:27 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT SUN JUL 31 2016

GAZ080-092-093-311800-
MACON GA-TAYLOR GA-SCHLEY GA-
127 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SOUTHERN
TAYLOR AND SCHLEY COUNTIES UNTIL 200 PM EDT...

AT 127 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELLAVILLE...MOVING
NORTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ELLAVILLE...IDEAL...WALLS CROSSING AND MURRAYS CROSSROADS.

LAT...LON 3218 8438 3237 8439 3244 8422 3224 8416
TIME...MOT...LOC 1727Z 241DEG 14KT 3232 8430

16
Special weather statement, Jul 31, 1:50 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT SUN JUL 31 2016

GAZ092-104-311815-
SUMTER GA-SCHLEY GA-
150 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SUMTER AND SOUTHEASTERN SCHLEY
COUNTIES UNTIL 215 PM EDT...

AT 150 PM EDT...A STRONG THUNDERSTORM WAS OVER AMERICUS...MOVING
NORTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...ANDERSONVILLE...LAMAR...NEW
ERA...BUMPHEAD...MADDOX...HUNTINGTON AND LA CROSSE.

LAT...LON 3218 8439 3223 8419 3223 8415 3220 8413
      3219 8413 3203 8402 3194 8429
TIME...MOT...LOC 1750Z 241DEG 14KT 3206 8427

16
Special weather statement, Jul 31, 2:20 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT SUN JUL 31 2016

GAZ081-082-094-095-311900-
CRAWFORD GA-PEACH GA-HOUSTON GA-BIBB GA-
220 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...NORTHEASTERN PEACH...
NORTHEASTERN HOUSTON AND BIBB COUNTIES UNTIL 300 PM EDT...

AT 219 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROBERTA...MOVING EAST
AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MACON...WARNER
ROBINS...CENTERVILLE...BYRON...PAYNE...PAYNE CITY...ROBINS AIR FORCE
BASE...WESLEYAN...SKIPPERTON...RUTLAND...LIZELLA...ELBERTA...LAKE
TOBESOFKEE...SANDY POINT...MIDDLE GEORGIA REGIONAL AIRPORT AND JACK
BROWN ESTATES.

LAT...LON 3264 8397 3284 8401 3285 8397 3285 8390
      3289 8383 3292 8370 3289 8366 3289 8365
      3274 8360 3267 8361 3266 8358 3266 8357
      3258 8354
TIME...MOT...LOC 1819Z 262DEG 22KT 3274 8390
Special weather statement, Jul 31, 2:36 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EDT SUN JUL 31 2016

GAZ093-104>106-311915-
SUMTER GA-MACON GA-CRISP GA-DOOLY GA-
236 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...SOUTHERN
MACON...NORTHWESTERN CRISP AND DOOLY COUNTIES UNTIL 315 PM EDT...

AT 236 PM EDT...A STRONG THUNDERSTORM WAS NEAR BYROMVILLE...OR 10
MILES SOUTH OF OGLETHORPE...MOVING EAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CORDELE...VIENNA...UNADILLA...BYROMVILLE...PINEHURST...LESLIE...LILLY
...DE SOTO...DOOLING...DESOTO...COBB...LAMAR...GEORGIA VETERANS
MEMORIAL ST PK... RICHWOOD...DRAYTON...CLEARVIEW...METHVINS...FLINT
RIVER WMA AND PENNINGTON.

LAT...LON 3196 8411 3225 8410 3228 8374 3191 8376
TIME...MOT...LOC 1836Z 274DEG 15KT 3215 8399
Special weather statement, Jul 31, 3:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT SUN JUL 31 2016

GAZ067-068-311945-
PIKE GA-MERIWETHER GA-
300 PM EDT SUN JUL 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR PIKE AND MERIWETHER COUNTIES
UNTIL 345 PM EDT...

AT 300 PM EDT...A STRONG THUNDERSTORM WAS OVER WOODBURY...OR 7 MILES
EAST OF GREENVILLE...MOVING EAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
           RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
           IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ZEBULON...GREENVILLE...WOODBURY...WARM
SPRINGS...MOLENA...WILLIAMSON... MEANSVILLE...GAY...RALEIGH...HARRIS
CITY...LIFSEY SPRINGS...HOLLONVILLE... HILLTOP AND IMLAC.

LAT...LON 3320 8440 3320 8438 3319 8437 3319 8434
      3301 8427 3299 8434 3299 8449 3297 8451
      3297 8453 3295 8452 3293 8452 3288 8470
      3308 8476
TIME...MOT...LOC 1900Z 266DEG 5KT 3302 8458

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 1:14 PM EDTSpecial Weather StatementFFCTaylor31 min
Jul 31, 1:24 PM EDTSevere Thunderstorm WarningFFCMacon, Taylor36 min
Jul 31, 1:27 PM EDTSpecial Weather StatementFFCSchley33 min
Jul 31, 1:45 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach30 min
Jul 31, 1:50 PM EDTSpecial Weather StatementFFCSumter25 min
Jul 31, 2:07 PM EDTSevere Thunderstorm WarningFFCMacon, Peach38 min
Jul 31, 2:20 PM EDTSpecial Weather StatementFFCBibb, Crawford40 min
Jul 31, 2:36 PM EDTSpecial Weather StatementFFCDooly39 min
Jul 31, 2:53 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs52 min
Jul 31, 3:02 PM EDTSpecial Weather StatementFFCMarion, Muscogee43 min
Jul 31, 3:05 PM EDTSpecial Weather StatementFFCTwiggs40 min
Jul 31, 3:19 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski, Wilcox41 min
Jul 31, 3:33 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot42 min
Jul 31, 3:54 PM EDTSpecial Weather StatementFFCPulaski, Wilcox51 min
Jul 31, 4:12 PM EDTSpecial Weather StatementFFCWashington48 min
Jul 31, 4:15 PM EDTSpecial Weather StatementFFCMeriwether, Pike30 min
Jul 31, 4:21 PM EDTSpecial Weather StatementFFCDouglas39 min
Jul 31, 4:40 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart50 min
Jul 31, 4:59 PM EDTSpecial Weather StatementFFCJohnson46 min
Jul 31, 5:02 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler28 min
Jul 31, 5:16 PM EDTSpecial Weather StatementFFCClayton44 min
Jul 31, 5:22 PM EDTSpecial Weather StatementFFCHaralson53 min
Jul 31, 5:33 PM EDTSpecial Weather StatementFFCCobb42 min
Jul 31, 5:39 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler51 min
Jul 31, 5:50 PM EDTSpecial Weather StatementFFCRockdale, Walton40 min
Jul 31, 7:20 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe40 min
Jul 31, 7:21 PM EDTSpecial Weather StatementFFCBanks, Jackson39 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.